augmentin 625 (bd dose) for three days but still not much improvement
Hi ramadoss prabhudoss, if you are okay with the Augmentin, and not getting any side effects, you should continue to take it for the full course. How many days dose have you been given by the doctor? Don't stop taking it sometimes it can take a while before it starts to work, but if by the end of your course of Augmentin you are still ill with a severe cough, get back to the doctor for further advice. It could be that the Augmentin has cleared up the infection but you can still be left with a cough and you may need something separate to tackle that. Best to discuss this with your doctor who may be able to prescribe you something for it.
Hope you will soon be feeling a lot better and your cough will clear up. Best wishes bacterial
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Feb 2010 • 1 answer
Posted 18 Sep 2012 • 2 answers
Posted 3 Feb 2014 • 1 answer
Posted 16 May 2015 • 2 answers
Posted 11 Mar 2018 • 0 answers